Vol. 79, No. 1, 1978

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Projective modules over subrings of k[X, Y ] generated by monomials

David Fenimore Anderson

Vol. 79 (1978), No. 1, 5–17
Abstract

In this paper we study finitely generated projective modules over affine subrings A of k[X,Y ] generated by monomials. If A is normal, then all finitely generated projective A-modules are free. If A is not normal, we show that finitely generated projective A-modules stably have the form free rank one

Mathematical Subject Classification 2000
Primary: 13D15
Secondary: 14F05
Milestones
Received: 21 January 1977
Revised: 3 May 1978
Published: 1 November 1978
Authors
David Fenimore Anderson